Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

My moms left hand has swollen and left side is tingling,please help her

My mom's lefthand has swollen like a Mikey Mouse hand and her left side is tingling....her face, arm, and leg My mom had a mini stroke 3 months ago. She has very high blood pressure but she is on major meds for that. Her blood pressure is 147/85 . In the last three months my mom has under gone every test that Kaiser knows about to figure out why she is tingling in her her left side of her face, arm, and leg. They finally said they can do nothing more for her and to just come back in six month. Meanwhile, my Mom is constantly tingling in her legs and it sometimes goes into her arms and face. I am VERY worried about my Mom. She is 55 and has a history of hypertension where it reached 210/109 and she has high cholestrol too. I want her to be seen at UCLA but I do not know if Kaiser will pay for a second opinion. Has anyone being dealing with these health issues or have known anyone that have had these similar issues. Any help or direction would be greatly apprieciated. I am sooooo close with My Mom and I am very worried about her. Thank you so much any help you can give me.
Asked On : Sat, 19 Dec 2009
Answers:  2 Views:  759
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
If you live in the United States, you can contact the Insurance Commision of you state to help you with Kaiser. Call ANY insurance company (but Kaiser) and ask them about the state insurance commision where you can make complaints against insurance companies. DON'T give them ANY more info than you absolutely HAVE to to get the phone number you are seeking. DON'T name names or anything like that and up to the drs to make sure the meds don't react to each other. ALWAYS ask the pharmacist about ALL of her meds to see if they can react. Sometimes pharmacists know MORE about meds than the drs who are prescribing them. I, too, am very worried about your Mom. She DOES need a LOT more testing done to get to the bottom of this. In the mean time, have her review ALL medications she is taking with ALL of her doctors to see if some of this is medication reactions. If it turns out that that is what it is her medications should be changed, but it's up to her to tell ALL of her drs what ALL of her meds are. Hope this helps.
Answered: Sat, 19 Dec 2009
  Anonymous's Response

I have the same symptoms, but my left side of my body is also swollen and Kaiser riv says the same thing. "we don't know what is wrong with you" I have been like this for 2 months now. :( I wish someone would do something.

Answered: Sun, 18 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor